Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Frege's Theorem in a Constructive Setting

John L. Bell
The Journal of Symbolic Logic
Vol. 64, No. 2 (Jun., 1999), pp. 486-488
DOI: 10.2307/2586481
Stable URL: http://www.jstor.org/stable/2586481
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Frege's Theorem in a Constructive Setting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488